weird chlomid side effect?
So this is probably TMI, and I'm going to call my doctors office tomorrow, but I took Chlomid for the 2nd time just recently. Took it last month, had 3 eggs, did Ovadril and had a failed <a href="https://glowing.com/glow-fertility-program">IUI</a>. So we got back on the wagon--today I noticed that my left nipple was really tender--I was cold--and when my nipples got hard, I noticed some pain on the left. Just got home from a dinner with friends--examined my chest, and everything looked fine, so I decided to squeeze my left Nipple to see if there was one spot specifically that was tender--and stuff came out!? I have never had this happen before---it wasn't a lot, it didn't have much color, but it was as if a pimple had popped on my nipple. I put some bacitracin on it just in case. Technically, I know Chlomid is an estrogen receptor blocker and that could cause some menopausal symptoms--is that all this is? Has anyone else had nipple discharge on Chlomid? Or do I have an abscess or something? HELP!